# SDR A6WA200940377

- Difficulty date: June 13, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,373 hours, 19,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DISAGREE, RT MAIN UPLOCK ASSY DEFECTIVE, PLACED GEAR RETRACTION SYSTEM ON MEL.
